# SDR IPXA2023010389540

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 22,576 hours, 13,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SLIDE PRESSURE IND IN RED. DEFER L1 MAIN ENTRY DOOR SLIDE IAW MEL 52-11-01-2-3 PLACARD INSTALLED DMP C/W M799318 ASSIGNED.DOOR SLIDE BOTTLE PRESSURE OK IAW 25-61-20-0601 & AMM 25-61-20-0001. THIS ACTION CLEARS DMI, PLACARD REMOVED, A/C OK TO CONTINUE.
